01/01/1957 - "The role of histamine liberation in the development and progression of cinchophen ulcer."
01/01/1957 - "Experimental observations during the development of cinchophen ulcer in dogs."
09/01/1956 - "Effect of pituitary stalk section on the development of cinchophen ulcer in the canine stomach with special reference to the hypothalamo-neurohypophyseal system and adrenal gland."
01/01/1950 - "Effect of vagus exclusion on the atophan (cinchophen) ulcer of dogs."
10/01/1947 - "Role of the vagus nerve in experimental cinchophen-ulcer."
|2.||Peptic Ulcer (Peptic Ulcers)
05/19/1994 - "This study strongly suggests that the cinchophen-induced peptic ulcer may originate in excitation of the CRH-secreting neurons in the parvicellular part of the PVH."
05/12/1955 - "[Effect of digestive mucous extracts on cinchophen-induced peptic ulcer]."
11/16/1950 - "[Effect of magnesium chromo-acetate in the prevention of cinchophen peptic ulcer]."
07/01/1947 - "Action of parenteral stilbestrol in the prevention of experimental cinchophen peptic ulcer."
05/01/1947 - "Effect of ascorbic acid upon cinchophen experimental peptic ulcer."
|4.||Stomach Ulcer (Gastric Ulcer)
02/01/1989 - "On the biochemical background of cinchophen-induced gastric ulcer in the dog."
12/01/1970 - "Role of the hypothalamus in the pathogenesis of cinchophen-induced gastric ulcers in dogs."
07/01/1953 - "[Visceral lesions in rats with gastric ulcers produced by injection of cinchophen]."
01/01/1977 - "Its inhibitory action on cinchophen gastric ulcer development is probably exerted via the hypothalomo-pituitary-adrenal axis, which is essential to the occurrence of an ulcer, and may be regarded as favoring the central neurohumoral theory of cinchophen ulcerogenesis."
06/01/1987 - "Effect of prostacyclin in preventing cinchophen-induced gastric ulcers in the dog."
|5.||Drug-Induced Liver Injury
06/15/1991 - "[Toxic hepatitis from cinchophen: report of 3 cases]."
02/01/1932 - "TOXIC HEPATITIS DUE TO CINCHOPHEN: A REPORT OF THREE CASES."
10/01/1957 - "Toxic hepatitis and agranulocytosis due to cinchophen."
|1.||Histamine (Histamine Dihydrochloride)
|10.||Pepsin A (Pepsin)